# SDR FDEA201007082415

- Difficulty date: July 8, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N919FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24636
- Aircraft time: 68,606 hours, 22,113 cycles
- Engine: Rroyce RB211535E4B3
- Engine time: 2,123 hours, 1,082 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Transmitter
- Part number: 7898301
- Part serial: 89014706
- Condition: Malfunctioned
- Location: Epr
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF AT 100KTS. AT 80KT POWER WAS SET TO STANDARD AT APPROX 1.57 EPR. AFTER 80 KTS NR 1 ENG PWR DECREASED ABOUT 10 PERCENT. ADVANCED NR1 THRUST LEVER  AND NR1 EPR WOULD NOT RECOVERED.  CHECKED EJECTOR FILTER AND FOUND CLEAN.  PURGED EPR LINE AND R & R EPR TRANSMITTER REF MM 77-11-01-4.  PERFORMED MAX POWER ASSURANCE CHECK IAW AND  ALL OPS CHECKS NORMAL.
